# SDR Z5FA102308N617CS

- Difficulty date: October 23, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N617CS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800102
- Aircraft time: 2,058 hours, 1,286 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99146763
- Part serial: 0133
- Condition: Failed
- Location: Nlg
- Part time: 2,058 hours, 1,286 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

NOSE GEAR DID NOT RETRACT WHEN LANDING GEAR WAS SELECTED UP.  NOSE GEAR DOWN AND LOCKED INDICATOR REMAINED ON.  NOSE LANDING GEAR ACTUATOR REPLACED.  OPERATIONAL CHECK GOOD, AND AIRCRAFT RETURNED TO SERVICE.
